MathSciNet Relay Station
MathSciNet bibliographic data
MR1730434 11D72 (11C08 11D75)
Langevin, Michel Imbrications entre le théorème de Mason, la descente de Belyi et les différentes formes de la conjecture $(abc)$. (French) [The overlap among Mason's theorem, the Belyĭ descent and the various forms of the $(abc)$ conjecture] Les XXèmes Journées Arithmétiques (Limoges, 1997). J. Théor. Nombres Bordeaux 11 (1999), no. 1, 91–109.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement